# SDR P5CA2020121500396

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,241 hours, 5,182 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV ENROUTE EICAS.  APPLIED QRH, TIGHTENED SENSING LINE AND EXERCISED VALVE.  2 ENGINE RUN 2 TIMES, NO MESSAGE SHOWED.  AIR SUPPLY SYSTEM BITE TEST CHECKED OK.  NOTIFIED MCC, AS PER AMM 80-11-00-705-003-H00 & AMM 36-11-07/401.
